MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted past the 30 day reporting requirement as part of a retrospective review of the report that was initiated during an fda inspection.A retrospective review of the complaint record determined that this report should have been submitted as a malfunction report.In this case, no patient injury occurred; however, this may be likely to cause or contribute to a serious injury if it recurred.Investigation - evaluation: a review of the complaint history, drawings, dimensional verification, instructions for use (ifu), trends, quality control and visual inspection of the returned device was conducted during the investigation.The complaint device was returned in a used and damaged condition; the cap was separated from the sheath.There was no visible damage to the flare or the rest of the complaint device, such as stretching of the coils or wrinkling of the flare.A document based investigation evaluation was performed.The device is shipped with an instruction for use (ifu) that describes the intended use, specific items are addressed such as: "withdraw the sheath and dilator as a unit." based on the information provided, examination of the returned device and the results of our investigation, a definitive root cause could not be determined.
 
Event or Problem Description
International customer reported that "the vent got torn off." additional information was requested but not provided.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6291431
Report Number1820334-2017-00251
Device Sequence Number13880418
Product Code DYB
UDI-Device Identifier00827002562288
UDI-Public(01)00827002562288(17)170201(10)4793762
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-8.0-35-70-RB-HFANL1-HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2015
Initial Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1